Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On pasting $A_p$-weights


Author: Bernd S. W. Schröder
Journal: Proc. Amer. Math. Soc. 124 (1996), 3339-3344
MSC (1991): Primary 26D07, 28A25, 42A20, 47B99
DOI: https://doi.org/10.1090/S0002-9939-96-03421-1
MathSciNet review: 1328376
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Theorem 3 gives a condition when two $A_p$-weights can be ``pasted'' together to yield another $A_p$-weight. It is subsequently used in Example 6 to give an example that shows that a necessary condition by Gohberg, Krupnik, and Spitkovsky is not sufficient.


References [Enhancements On Off] (What's this?)

  • [BS1] A. Böttcher and I. Spitkovsky, Wiener-Hopf integral operators with PC symbols on spaces with Muckenhoupt weight, Rev. Mat. Iberoamericana 9 (1993), 257--279. MR 94e:45004
  • [BS2] ------, On a theorem of Rooney concerning the spectrum of the singular integral operator, Z. Anal. Anwendungen 12 (1993), 93--96. MR 94h:47093
  • [CU] D. Cruz-Uribe, Piecewise monotonic doubling measures, Ph. D. dissertation.
  • [GKS] I. Gohberg, N. Krupnik, I. Spitkovsky, Banach algebras of singular integral operators with piecewise continuous coefficients. General contour and weight, Integral Equations Operator Theory 17 (1993), 322--337. MR 94f:47057
  • [HMW] R. Hunt, B. Muckenhoupt, R. Wheeden, Weighted norm inequalities for the conjugate function and Hilbert transform, Trans.Amer. Math. Soc. 176 (1973), 227--251. MR 47:701
  • [JN] R. Johnson, C. Neugebauer, Change of variable results for $A_p$-and reverse Hölder $RH_r$-classes, Trans. Amer. Math. Soc. 328 (1991), 639--666. MR 92c:42019
  • [Sp] I. Spitkovsky, Singular integral operators with PC symbols on the spaces with general weights, J. Funct. Anal. 105 (1992), 129--143. MR 93d:47057

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 26D07, 28A25, 42A20, 47B99

Retrieve articles in all journals with MSC (1991): 26D07, 28A25, 42A20, 47B99


Additional Information

Bernd S. W. Schröder
Affiliation: Department of Mathematics, Hampton University, Hampton, Virginia 23668
Email: schroder@huajai.cs.hamptonu.edu

DOI: https://doi.org/10.1090/S0002-9939-96-03421-1
Keywords: $A_p$-weight, pasting, contour, Fourier series, Hilbert transform, Cauchy operator
Received by editor(s): September 14, 1994
Received by editor(s) in revised form: March 25, 1995
Communicated by: J. Marshall Ash
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society